File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: LMI-based techniques for solving quadratic distance problems

TitleLMI-based techniques for solving quadratic distance problems
Authors
Issue Date2001
Citation
Proceedings Of The Ieee Conference On Decision And Control, 2001, v. 4, p. 3587-3592 How to Cite?
AbstractThe computation of the minimum distance from a point to a surface in a finite dimensional space is a key issue in several system analysis and control problems. This paper presents a general framework in which some classes of minimum distance problems are tackled via LMI techniques. Exploiting a suitable representation of homogeneous forms, a lower bound to the solution of a canonical quadratic distance problem is obtained by solving a one-parameter family of LMI optimization problems. Several properties of the proposed technique are discussed. In particular, tightness of the lower bound is investigated, providing both a simple algorithmic procedure for a posteriori optimality testing and a structural condition on the related homogeneous form that ensures optimality a priori. Extensive numerical simulations are reported showing promising performances of the proposed method.
Persistent Identifierhttp://hdl.handle.net/10722/158323
ISSN
References

 

DC FieldValueLanguage
dc.contributor.authorChesi, Gen_US
dc.contributor.authorGarulli, Aen_US
dc.contributor.authorTesi, Aen_US
dc.contributor.authorVicino, Aen_US
dc.date.accessioned2012-08-08T08:59:04Z-
dc.date.available2012-08-08T08:59:04Z-
dc.date.issued2001en_US
dc.identifier.citationProceedings Of The Ieee Conference On Decision And Control, 2001, v. 4, p. 3587-3592en_US
dc.identifier.issn0191-2216en_US
dc.identifier.urihttp://hdl.handle.net/10722/158323-
dc.description.abstractThe computation of the minimum distance from a point to a surface in a finite dimensional space is a key issue in several system analysis and control problems. This paper presents a general framework in which some classes of minimum distance problems are tackled via LMI techniques. Exploiting a suitable representation of homogeneous forms, a lower bound to the solution of a canonical quadratic distance problem is obtained by solving a one-parameter family of LMI optimization problems. Several properties of the proposed technique are discussed. In particular, tightness of the lower bound is investigated, providing both a simple algorithmic procedure for a posteriori optimality testing and a structural condition on the related homogeneous form that ensures optimality a priori. Extensive numerical simulations are reported showing promising performances of the proposed method.en_US
dc.languageengen_US
dc.relation.ispartofProceedings of the IEEE Conference on Decision and Controlen_US
dc.titleLMI-based techniques for solving quadratic distance problemsen_US
dc.typeConference_Paperen_US
dc.identifier.emailChesi, G:chesi@eee.hku.hken_US
dc.identifier.authorityChesi, G=rp00100en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0035712999en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0035712999&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume4en_US
dc.identifier.spage3587en_US
dc.identifier.epage3592en_US
dc.identifier.scopusauthoridChesi, G=7006328614en_US
dc.identifier.scopusauthoridGarulli, A=7003697493en_US
dc.identifier.scopusauthoridTesi, A=7007124648en_US
dc.identifier.scopusauthoridVicino, A=7006250298en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats